Light stools and mucus?
I'm trying to determine what is causing this. I have bronchitis. I've been taking ezithromycin (sp) or z pak, since Friday. Tuesday is my last day. I'm also taking acidophilus with it because I'm prone to yeast infections. Well I hadn't eaten much because I didn't feel well so I didn't have a BM Wednesday or Thursday, and very little Friday. Saturday, Sunday and today I noticed my stool was light in color. I wouldn't call it clay colored. This is gross but it was about the color of sweet potatoes, not orange like yams, but real sweet potatoes. And I also noticed it was "slick" or slippery and almost loose, but not quite. I also noticed some mucus in the toilet. And I think I went to the bathroom about 8 times today, 2 being substantial.
Here are my questions:
With bronchitis, that mucus I'm coughing up, if I don't spit it all out and I swallow some, does it literally come right back out in the same form? Is that where the mucus in my stool could be coming from? Is that why I'm going so much? Does it actually act as a lubricant and make everything move faster through me? I'm not coughing as much because the bronchitis is going away, but I'm not sure if that's a good thing. Since I'm not coughing as much, I'm probably swallowing more.
The light color of the stool, could that be from the mucus also?
Could it be from the antibiotic just messing me up? Or should I be concerned? I did read in the pamphlet that it cmm harm your liver and cause light stools and jaundice, although I don't notice any yellowing of my skin or anything.
I'm only taking one probiotic/acidophilus pill per day but could that be causing it?
Should I just wait until I'm done with my round of antibiotics tomorrow and see if it goes back to normal? (which is a relative term anyway, since I have IBS)
Any help would be greatly appreciated!